# SDR UPS202905

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1148-1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE UPPER SKIN AT SKIN LAP AT STATION 1148 TO 1163, STRINGER 25L TO 26L, STRINGER FITTING ALSO, CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED FITTING, THE CORRODED SKIN AND DOUBLER IAW SRM 51-30-2, SRM 53-30-3, SRM 51-30-4, SRM 51-20-4 AND UPS EO 727-53-1563.
